# SDR DHL2001747510

- Difficulty date: March 2, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, SEAT TRACK SECTION BETWEEN STA 1030-970 LBL 45.0 HAS AREAS OF SURFACE CORROSION 69-46, 47.  REMOVED CORROSION IAW SRM 53-10-1 0.005 MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW SRM 53-10-01 FIG 3 SHT 5.  ALODINED SEAT TRACK IAW SRM 51-10-2.  PRIMED IAW SRM 51-40-5.
